# SDR VGCA20150413001

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 37,127 hours, 21,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

AIR CONDITIONING PACK OVERHEAT.
